A Geometric Lower Bound Theorem

Karim Adiprasito*, Eran Nevo, José Alejandro Samper

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We resolve a conjecture of Kalai relating approximation theory of convex bodies by simplicial polytopes to the face numbers and primitive Betti numbers of these polytopes and their toric varieties. The proof uses higher notions of chordality. Further, for C2-convex bodies, asymptotically tight lower bounds on the g-numbers of the approximating polytopes are given, in terms of their Hausdorff distance from the convex body.

Original languageAmerican English
Pages (from-to)359-378
Number of pages20
JournalGeometric and Functional Analysis
Issue number2
StatePublished - 1 Apr 2016

Bibliographical note

Publisher Copyright:
© 2016, Springer International Publishing.


Dive into the research topics of 'A Geometric Lower Bound Theorem'. Together they form a unique fingerprint.

Cite this